# SDR SWIA201024490

- Difficulty date: June 24, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 15,849 hours, 9,959 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RIGHT BLEED DUCT WARNING MESSAGE.  (FLT 5993)  REPLACED RIGHT BLEED TEMP SENSOR.
